# SDR VQI2011F00019

- Difficulty date: August 31, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: D5211071620000
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT ARRIVED, WHEN OPENING THE L1 MAIN ENTRY DOOR, THE GUEST SERVICE AGENT NOTED THE LOCK STAY (GUST LOCK) WOULD NOT ENGAGE WITH THE DOOR COMPLETELY OPEN.  MX WAS CALLED TO THE ACFT TO INVESTIGATE AND WAS PROVIDED THE TSM AND AMM REFERENCES TO START TROUBLESHOOTING.  UPON GAINING ACCESS TOTHE LOCK STAY, THEY NOTED NO ISSUES WITH THE PUSHBUTTON MECHANISM, REF IPC 52-11-01-09D, ITEMS -80 AND -90.  THE MX OPS TESTED THE LOCK STAY IAW AMM TASK 52-13-12 MULTIPLE TIMES TO ENSURE CORRECT OPERATION.  THE ACFT WAS PLACED BACK IN SERVICE AND DEPARTED WITH NO DELAY. ENG MET THE ACFT AS IT CAME THROU AFTER FLIGHT AND NOTED NO ISSUES AT THAT TIME BUT SUGGESTED REPLACEMENT OF THE PLASTIC BUTTON AND SLEEVE ASSY.  PARTS HAVE BEEN ORDERED AND WILL BE REPLACED NEXT OPPORTUNITY - RMA 29 CREATED.  ACCORDING TO THE OPS RECORDS, ALL AD, SB, STC AND PMA ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REQUIREMENTS.
